# SDR AALA20130109016

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE IN UPPER ANGLE OF FLOORBEAM, STATION 617 RIGHT  BUTTLINE 50.5, AT NUT PLATE HOLE.  INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-05-00 FIGURE 20A (SHEET 1).
